# SDR CA020524004

- Difficulty date: May 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Overtemp
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING LT ENGINE OVERTEMP TO 998 FLASHING (HOT),  AT GATE SHUTDOWN.  MDC SHOWS ENGINE WENT TO 1165 DEGREES FOR 22 SECONDS. THIS AIRCRAFT JUST HAD LT ENGINE REPLACED ON 5/5/02, THE ORIGINAL ENGINE WAS REMOVED DUE TO COKING PROBLEMS.  THE AIRCRAFT AFTER THE ENGINE CHANGE FLEW.
